# SDR FDEA201108053124

- Difficulty date: August 5, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842010
- Condition: Dented
- Location: Bs 360 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME 360 AT STRINGER 19, RT SIDE OF EXTERIOR SURFACE.  CUT OUT DAMAGED AREA, FABRICATED 3EA REPAIR FILLERS, REPAIR DOULBER, AND   STRUCTURAL FILLER, AND INSTALLED 3EA REPAIR FILLERS, REPAIR DOUBLER, AND STRUCTURAL FILLER AT FRAME BS 360 STR 19R EXTERIOR FUSELAGE IAW SRM 51-30-2 AND EA  7-5330-136798.
